Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

5872b63e8bbc2-Photoon1-8-17at4-57PM.jpg

Guest
  • 1,325 views

    From the album:

    My Face

    • 25 pictures
    • 0 comments
    • 11 image comments

    Photo Information for 5872b63e8bbc2-Photoon1-8-17at4-57PM.jpg


    Recommended Comments

    Improving becuase i was recently prescribed accutane

    Share this comment


    Link to comment

    I'm sure you have beautiful skin under that redness :) Have you tried witch hazel? That helps (almost immediately!) whenever my face is looking particularly flushed & irritated. It reduces inflammation too. I grabbed a bottle at CVS for like $3 a few years ago and it's still mostly full! :)

    Share this comment


    Link to comment

    get off the accutane. It can cause depression, liver problems, and no guaranteed results. Just buy a good clay mask, a cleansor, toner, and moisturizor. Your acne is not that bad. 

    Share this comment


    Link to comment
    On 3/7/2017 at 2:44 AM, itsjustnotfair said:

    get off the accutane. It can cause depression, liver problems, and no guaranteed results. Just buy a good clay mask, a cleansor, toner, and moisturizor. Your acne is not that bad. 

     
    Look at my earlier pictures, the only reason it isnt bad in the picture is because the accutane is working. Havent had any of these side effects, but have had excellent results; maybe im just lucky 

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×